# SDR DALA2020021461144

- Difficulty date: February 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 995
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1476764) DOUBLER PILOT HOLE PICKED UP ON LH FX SKIN AT APPROXI STA 995 BTW 34L-35L FOUND 03EA HOLES FAIL ON MILLING STEP. CORRECTIVE ACTION: HOLES SURROUNDING SKIN REWORK JOB PERFORMED AS PER DELTA PRI 584527-14AD REV 1 ISSUE DATED : 21 JAN 2020 PENDING FINAL ER/A. COMPARED WITH FINAL ER/A 584527-14AD REV ORIGINAL FOUND COMPLIED WITH.
